# SDR USAA2010061491102

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 39,006 hours, 15,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 368
- Condition: Inoperative
- Location: Cabin
- Part time: 52,010 hours, 22,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 683 - PHX-EWR  - EMERGENCY LIGHTS - FLIGHT ATTENDANT REPORT AFT FACING EMERGENCY EXIT SIGN OVERWING INOPERATIVE.  REMOVED & REPLACED EMERGENCY POWER SUPPLY (EPSU) AND BATTERY AT LEFT OVERWING EXIT LOCATION PER AMM 33-51-38-400.  OPERATIONAL CHECK WAS GOOD.
